| Model Number |
4252560-02 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number 400606494.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.The actual defective device is a valuable tool in investigating the cause of this incident.A review of the batch history records was also performed for the reported lot number and no non-conformances or deviations were noted during the manufacturing process or final inspections.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: per medwatch number 4900320000-2023-8016: "the provider was establishing iv access.Once the flash chamber filled, the provider tried to get the catheter to dislodge from the needle which was unsuccessful.The provider also attempted to retract the needle and the needle would not retract while in the vein or when the needle was pulled out of the vein".